# SDR 99ZZZX1939

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7454W
- Make and model: Piper PA 28-180
- Aircraft serial: 281343
- System (JASC): 2560 · Emergency Equipment
- Part: Seat
- Part number: A883512
- Condition: Bent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT ROLLERS OF THE RIGHT FRONT SEAT ASSY WERE BINDING ON THE TRACK FORCING THE SEAT AFT BY PUSHING ON THE SEAT BACK CAUSING THE TUBULAR FRAME BETWEEN THE LEGS TO BEND; GIVING THE SEAT A RECLINED POSTURE.  THE SEAT FRAME WAS STRAIGHTENED, AND REINFORCED IN THE WEAKENED AREA.
